# SDR UIEA2021083101919

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,835 hours, 20,007 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE  CREW   OXYGEN CYLINDER  TO FULL( SERVICED CREW  OXYGEN CYLINDER AT LOWER E&E COMPARTMENT AS PER B767-300  AMM  12-15-08-603-001,  /  AMM  35-00-00-912-005,   AMM  35-11-00-206-233   ADVISORY  CIRCULARS.   AC  43.13-1B   PART   9-46 THRU 9-51  /  PGS  9-448  THRU  9-455 . )
